# SDR SWAA2022081629407

- Difficulty date: July 14, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727E TO BS 787 AT LEVEL STR 26L LBL 22 WL 156 AT AFT CARGO COMPARTMENT 2022-381562 / [01] OK TO INSTALL SPLICE SIDE PLATE;[02] REPLACED SUPPORT ZEE LOCATED BTW BS 727 TO BS 847 AT LEVEL STR 26L LBL 22 WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ;SRM 51-10-02 ITEM ?9?AND DWG 146A7500 SHEET 81 REV: - ; DWG 146A7502 SHEET 2 REV-A SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED SUPPORT ZEE LOCATED BTW BS 727 TO BS 847 AT LEVEL STR 26L LBL 22 WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ;SRM 51-10-02 ITEM ?9?AND DWG 146A7500 SHEET 81 REV: - ; DWG 146A7502 SHEET 2 REV-A RII ;SEE INDIVIDUAL SIGN OFF BELOW.
